Journal of Nonlinear Mathematical Physics

Volume 22, Issue 4, November 2015, Pages 545 - 551

Symmetric waves are traveling waves for a shallow water equation modeling surface waves of moderate amplitude

Authors
Anna Geyer
Departament de Matemàtiques, Facultat de Ciències, Universitat Autònoma de Barcelona, 08193 Bellaterra, Spain. annageyer@mat.uab.cat">annageyer@mat.uab.cat
Received 27 September 2015, Accepted 12 October 2015, Available Online 6 January 2021.
DOI
https://doi.org/10.1080/14029251.2015.1129492How to use a DOI?
Keywords
symmetric waves, traveling waves, free surface, shallow water, moderate amplitude
Abstract

Following a general principle introduced by Ehrnström, Holden and Raynaud in 2009, we prove that for an equation modeling the free surface evolution of moderate amplitude waves in shallow water, all symmetric waves are traveling waves.

Copyright
© 2015 The Authors. Published by Atlantis Press and Taylor & Francis
Open Access
This is an open access article distributed under the CC BY-NC 4.0 license (http://creativecommons.org/licenses/by-nc/4.0/).

Download article (PDF)

Journal
Journal of Nonlinear Mathematical Physics
Volume-Issue
22 - 4
Pages
545 - 551
Publication Date
2021/01
ISSN (Online)
1776-0852
ISSN (Print)
1402-9251
DOI
https://doi.org/10.1080/14029251.2015.1129492How to use a DOI?
Copyright
© 2015 The Authors. Published by Atlantis Press and Taylor & Francis
Open Access
This is an open access article distributed under the CC BY-NC 4.0 license (http://creativecommons.org/licenses/by-nc/4.0/).

Cite this article

TY  - JOUR
AU  - Anna Geyer
PY  - 2021
DA  - 2021/01
TI  - Symmetric waves are traveling waves for a shallow water equation modeling surface waves of moderate amplitude
JO  - Journal of Nonlinear Mathematical Physics
SP  - 545
EP  - 551
VL  - 22
IS  - 4
SN  - 1776-0852
UR  - https://doi.org/10.1080/14029251.2015.1129492
DO  - https://doi.org/10.1080/14029251.2015.1129492
ID  - Geyer2021
ER  -